RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 5(347), Pages 163–164 (Mi umn566)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Dumas' theorem in the theory of continued fractions

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm566

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:5, 1010–1012

Bibliographic databases:

MSC: 41A21
Accepted: 12.09.2002

Citation: S. P. Suetin, “On Dumas' theorem in the theory of continued fractions”, Uspekhi Mat. Nauk, 57:5(347) (2002), 163–164; Russian Math. Surveys, 57:5 (2002), 1010–1012

Citation in format AMSBIB
\Bibitem{Sue02}
\by S.~P.~Suetin
\paper On Dumas' theorem in the theory of continued fractions
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 5(347)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn566}
\crossref{https://doi.org/10.4213/rm566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992096}
\zmath{https://zbmath.org/?q=an:1054.41009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57.1010S}
\elib{http://elibrary.ru/item.asp?id=13413226}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 5
\pages 1010--1012
\crossref{https://doi.org/10.1070/RM2002v057n05ABEH000566}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180936400015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036770334}


Linking options:
  • http://mi.mathnet.ru/eng/umn566
  • https://doi.org/10.4213/rm566
  • http://mi.mathnet.ru/eng/umn/v57/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:333
    Full text:141
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019